# SDR 2001UALA00321

- Difficulty date: March 26, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Aircraft time: 53,891 hours, 40,566 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AROUND FASTENER HOLES AT RBL 20 AND BETWEEN STA 967 AND STA 986.  REMOVED CORRODED FLOOR SUPPORT.  FABRICATED, ALODINED, PRIMED, AND INSTALLED NEW FLOOR SUPPORT.  MAJOR REPAIR ACCOMPLISHED.
